Estimation in multiple regression model with elliptically contoured errors under MLINEX loss

Arashi, M. and Tabatabaey, S. M. M. and Khan, Shahjahan (2008) Estimation in multiple regression model with elliptically contoured errors under MLINEX loss. Journal of Applied Probability and Statistics, 3 (1). pp. 23-35. ISSN 1930-6792

[img]
Preview
PDF
Arashi_Tabatabaey_Khan.pdf

Download (152Kb)

Abstract

[Abstract]: This paper considers estimation of the regression vector of the multiple regression model with elliptically symmetric contoured errors. The generalized least square (GLS), restricted GLS and preliminary test (PT) estimators for regression parameter vector are obtained. The performances of the estimators are studied under multiparameter linear exponential loss function (MLINEX), and the dominance order of the estimators are given.


Statistics for USQ ePrint 4367
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Deposited with blanket permission of publisher.
Depositing User: epEditor USQ
Faculty / Department / School: Historic - Faculty of Sciences - Department of Maths and Computing
Date Deposited: 03 Sep 2008 04:25
Last Modified: 02 Jul 2013 23:06
Uncontrolled Keywords: elliptically contoured distribution, GLS estimator, prelim- inary test estimator, MLINEX loss function, moment generating function
Fields of Research (FOR2008): 01 Mathematical Sciences > 0104 Statistics > 010405 Statistical Theory
URI: http://eprints.usq.edu.au/id/eprint/4367

Actions (login required)

View Item Archive Repository Staff Only